MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3715
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Further information was requested but was not available.According to the gore® tag® thoracic endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reoperation.
 
Event or Problem Description
On (b)(6) 2013, the patient underwent endovascular repair of a thoracic aortic dissection using a gore® tag® thoracic endoprosthesis.The patient tolerated the procedure.On an unknown date, a follow up imaging showed a suspected proximal type i endoleak.On (b)(6) 2019, an additional procedure was performed to treat the suspected type i endoleak.The preoperative imaging did not identified the proximal type i endoleak.A conformable gore® tag® thoracic endoprosthesis was implanted proximally.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Corrected information: b3: as the date of the suspected type i endoleak and the aneurysm enlargement is unknown, the reintervention date (b)(6) 2019 will be used as an event date.
 
Event or Problem Description
On an unknown date, a follow up imaging showed a suspected proximal type i endoleak.Additionally, the aneurysm enlargement was observed (amount unknown).
 
Additional Manufacturer Narrative
According to the gore® tag® thoracic endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak , aortic expansion (e.G., aneurysm) and reoperation.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8602161
Report Number2017233-2019-00342
Device Sequence Number2339769
Product Code MIH
UDI-Device Identifier00733132613670
UDI-Public00733132613670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue NumberTGT3715
Device Lot Number8297026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date05/21/2019
06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR